MathSciNet Relay Station
MathSciNet bibliographic data
MR1755821 (2001i:33009) 33C45 (70F10 78A30)
Ismail, Mourad E. H. An electrostatics model for zeros of general orthogonal polynomials. Pacific J. Math. 193 (2000), no. 2, 355–369.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement